On the solvability of single rate 2-pair networks - A cut-based characterization

Kai Cai, K. B. Letaief, Pingyi Fan, Rongquan Feng

Research output: Contribution to journalArticle

3 Citations (Scopus)


In this paper, we propose a subnetwork decomposition/combination approach to investigate the single rate 2-pair problem. It is shown that the solvability of a single rate 2-pair problem is completely determined by four specific link subsets, namely, A1,1, A2,2, A1,2 and A2,1 of its underlying network. As a result, an efficient cut-based algorithm to determine the solvability of a single rate 2-pair problem is presented.

Original languageEnglish
Pages (from-to)124-133
Number of pages10
JournalPhysical Communication
Publication statusPublished - Mar 2013



  • A-set
  • Capacity
  • Network coding
  • Single rate 2-pair problem

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Cite this